Monday, December 8, 2008

Ahh, it is time to subject you all to my face....bare

Notice the horrible cystic honkers, the constellations of comedones (my fine lines are looking better than usual thanks to the Clarisonic) the enormous pores, and yeah, this is actually better than usual. I also started using Philosophy's Purity cleanser in the past few days, and though I don't feel it cleans any deeper than anything else, I have yet to see it's long term effects. So far, almost a month into the use of my Clarisonic, I am beyond impressed. Usually my face look like a bunch of craters surrounded by mountains of zits. That thing makes a difference. So yeah, here begins my skin chronicle. Stay tuned because I will continue to visually update as I slowly weave other products into my regimen.

More...

Also other things to look forward to:
1. Mini-profiles of my favorite fellow beauty bloggers.
2. Full ingredient breakdown reviews on the following products:
-MakeupForever HD makeup and HD powder
-Skinperfekt gel
-Philosophy purity wash
-Frederic Fekkai protein Rx shampoo
-Rene Furterer Curbicia scalp treatment gels
-Oscar Blandi dry shampoo
-Frederic Fekkai technician mask
-Sephora face eye makeup remover
-Almond oil as an eye makeup remover
-Tanda acne system
-Sephora glass nail file
-Benefit brow zings
-Sephora 4 sided buffer
-Guerlain Shalimar
-Stila Creme bouquet
-Robert Piguet Fracas
-Bvlgari pour Femme
-Gaultier 2 perfume
-GoSmile B1
-And various different Serge Lutens fragrances

6 comments:

quitecontrary1977 said...

Your diet is either lacking sufficient zinc or iodine. That's all. I watched my skin become perfect after I added those supplements to my diet. Give it a spin. You'll see.

*** said...

I've commented on your blog before, but I can't remember if I have recommended CeraVe lotion, it's very calming.

You are so brave for placing this unedited picture of yourself up on the internet. I have struggled with cystic acne for over 10 years (I am not 31) and I know how much it sucks.

I just started accutane about a week ago because nothing else has worked for me. My skin develops dark scars from my breakouts, so I am hopeful that the Accutane will help me. Though I know its going to be a hell of a treatment.

lelaelena said...

Ooh, good luck on the Accutane. That is one thing I will never ever touch, I cannot imagine anything worse then if I became part of that suicide statistic and what it would do to my family. (That ain't bravery by the way, that is my way of proving the truth to people because no one believes I have such horrendous skin issues when I have makeup and they believe me even less when I rave about the miracle that is primer). And yes you did mention Cerave lotion. I looked it up and yep, not available in Canada (like sooo many other things).

Quitecontrary: You will be surprised to find out those are two of the nutrients I consume most. Zinc is a nightly component of my pill regimen and iodine, well my entire diet is based on sushi. However zinc has actually been shown to exacerbate oil production and make acne worse in some people (the less I eat of it the better I look.) TRUST me I have definitely exhausted the cheap/easy methods of clearing my skin and taking supplements definitely qualifies in that category for me.

Jacqueline said...

For what it's worth, suicide, psychosis and depression (or enhanced depression) while taking Accutane is one of the rarer side effects. Like blood-red vision - when I was on Accutane at 16, that was always my favorite question from my derm every month when I would go in for the blood tests they do. Mostly you just get really dry, sun sensitive and a little tired or achy. I swam and played water polo back when I was on it, so I was out in the California sun and in drying chlorine water, so I probably got dryer than most when taking it but some Eucerin, Aquaphor and Weleda Skin Food really helped with that.

I always thought that too much iodine exacerbates acne?

*** said...

Accutane does have a risk of emotional side effects (depression, psychosis, suicide) but they are very rare. In the US one can't get more than a 30 day supply of Accutane at a time. That means that I get checked every month by a doctor. If I do start to show signs of depression I will be able to recognize it and talk about it with my doctor.

lelaelena said...

I mean to me, ANY risk of psychological effects is too much just because of my history.
A girl I work with is on Accutane and yeah, she's CONSTANTLY tired and like a mess.